# SDR HNAA2021091300466

- Difficulty date: August 31, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 41,815 hours, 36,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frm 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN IS CRACKED AROUND 2 FASTENERS ON FR 77 LH SIDE BELOW VERTICAL STAB. FABRICATED, PERFORMED CUTOUTS, AND INSTALLED EDGE SEALED 2 EA SKIN BUSHINGS ON FR 77 LH SIDE IAW EMB 145SRM 53-32-01 ITEM #9 FIG 213 SHEET 2, 51-20-01 AND EO1-53-21-0242.
